Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – D
Dabkowski, Mieczyslaw
Burnside obstructions to the Montesinos-Nakanishi 3-move conjecture
Daemi, Aliakbar
Sutured manifolds and polynomial invariants from higher rank bundles
Dahmani, François
Combination of convergence groups
The normal closure of big Dehn twists, and plate spinning with rotating families
Dai, Irving
On homology cobordism and local equivalence between plumbed manifolds
Damon, James
Solvable groups, free divisors and nonisolated matrix singularities II: vanishing topology
The global medial structure of regions in R3
Danciger, Jeffrey
A geometric transition from hyperbolic to anti de Sitter geometry
Convex projective structures on non-hyperbolic three-manifolds
Darvas, Tamás
Convexity of the extended K-energy and the large time behaviour of the weak Calabi flow
David, Guy
Rigidity for convex-cocompact actions on rank-one symmetric spaces
Davis, Daniel
Commutative ring objects in pro-categories and generalized Moore spectra
Davis, James
The surgery obstruction groups of the infinite dihedral group
Topological rigidity and $H_1$-negative involutions on tori
Davis, Michael
Piecewise Euclidean Structures and Eberlein's Rigidity Theorem in the Singular Case
Vanishing theorems and conjectures for the ell2-homology of right-angled Coxeter groups
Weighted L2—cohomology of Coxeter groups
Davison, Ben
Motivic DT-invariants for the one loop quiver with potential
Day, Matthew
On the second homology group of the Torelli subgroup of Aut(F_n)
Peak reduction and finite presentations for automorphism groups of right-angled Artin groups
Symplectic structures on right-angled Artin groups: Between the mapping class group and the symplectic group
de Carvalho, André
Paper folding, Riemann surfaces, and convergence of pseudo-Anosov sequences
Unimodal generalized pseudo-Anosov maps
de Medrano, Santiago
Intersections of quadrics, moment-angle manifolds and connected sums
de Mesmay, Arnaud
On the Complexity of Immersed Normal Surfaces
Debarre, Olivier
DeBlois, Jason
The centered dual and the maximal injectivity radius of hyperbolic surfaces
Debord, Claire
K–duality for stratified pseudomanifolds
Degeratu, Anda
Quasi-asymptotically conical Calabi-Yau manifolds
Degtyarev, Alex
Plane sextics via dessins d'enfants
Deloup, Florian
Reidemeister—Turaev torsion modulo one of rational homology three-spheres
Delzant, Thomas
Denne, Elizabeth
Quadrisecants give new lower bounds for the ropelength of a knot
Deraux, Martin
A 1-parameter family of spherical CR uniformizations of the figure eight knot complement
Complex hyperbolic geometry of the figure-eight knot
Derbez, Pierre
Positive simplicial volume implies virtually positive Seifert volume for 3-manifolds
Deroin, Bertrand
Branched projective structures with quasi-Fuchsian holonomy
Desgroseilliers, Marc
On some convex cocompact groups in real hyperbolic space
Detcherry, Renaud
Asymptotic formulae for curve operators in TQFT
Di Cerbo, Luca
Classification and arithmeticity of toroidal compactifications with $3\bar{c}_2 = \bar{c}_1^2 = 3$
Di Scala, Antonio
+ Non-Kähler complex structures on $R^4$
Diao, Guo-An
The Grushko decomposition of a finite graph of finite rank free groups: an algorithm
Diao, Yuanan
Quadrisecants give new lower bounds for the ropelength of a knot
Dimofte, Tudor
The quantum content of the gluing equations
Dinkelbach, Jonathan
Equivariant Ricci flow with surgery and applications to finite group actions on geometric 3–manifolds
Do, Norman
Counting lattice points in compactified moduli spaces of curves
Dodd, Christopher
Categorical cell decomposition of quantized symplectic algebraic varieties
Dollerup, Mia
Towards representation stability for the second homology of the Torelli group
Donagi, Ron
Surface bundles over surfaces of small genus
Donaldson, Simon
Singular Lefschetz pencils
Donten-Bury, Maria
A very special EPW sextic and two IHS fourfolds
Dorabiała, Wojciech
Higher torsion and secondary transfer of unipotent bundles
Doran, Charles
Algebraic topology of Calabi—Yau threefolds in toric varieties
Doubrov, Boris
Contact Lie algebras of vector fields on the plane
Dowdall, Spencer
Dynamics on free-by-cyclic groups.
Hyperbolic extensions of free groups
Doyle, Peter
Tetra and Didi, the cosmic spectral twins
Dranishnikov, Alexander
On macroscopic dimension of rationally essential manifolds
Small values of the Lusternik—Schnirelman category for manifolds
Dror Farjoun, Emmanuel
Cellular properties of nilpotent spaces
Drumm, Todd
Affine deformations of a three-holed sphere
Drummond-Cole, Gabriel
Edge stabilization in the homology of graph braid groups
Dugger, Daniel
Bigraded cohomology of $\mathbb{Z}/2$--equivariant Grassmannians
The motivic Adams spectral sequence
Dumas, David
Projective structures, grafting and measured laminations
Dunfield, Nathan
A random tunnel number one 3—manifold does not fiber over the circle
Automorphic forms and rational homology 3—spheres
Injectivity radii of hyperbolic integer homology $3$--spheres
Orderability and Dehn filling
The virtual Haken conjecture: Experiments and examples
Dupont, Clément
Brown's moduli spaces of curves and the gravity operad
Dupont, Johan
A dilogarithmic formula for the Cheeger—Chern—Simons class
Durham, Matthew
Boundaries and automorphisms of hierarchically hyperbolic spaces
Dwyer, William
Long knots and maps between operads
Dymara, Jan
Weighted L2—cohomology of Coxeter groups
Džambić, Amir
Varieties of general type with the same Betti numbers as P^1x...xP^1